# SDR 9619595515

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE BS 345 FLOOR BEAM UPPER CHORD AT LBL 16 AND RBL 35.  REPAIRED CHORD (P/N 141N5111) PER EA 55-106254, -106256.
